# SDR DALA2024032003550

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 TAILCONE FR92 ASSY/MULTIPLE CORROSION AREAS ON LH AND RH FRAME. CORRECTIVE ACTION: COMPLIED WITH ERA 616528-14 REV ORIGINAL. (0252999)
